Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    not able to ejaculate.
    avatar
    ecramaeka posted:
    Im 36 and i take antidepresents. I have sex with my girlfriend several times a day but I cant ejaculate. is my meds inerfereing with it?
    Reply
     
    avatar
    Torcal responded:
    Probably not. Consult a Urologist. It could be "retrograde ejaculation" , a condition that causes the semen to be pushed through the Urethra and into your bladder. It is then discharged through the urine.

    Some kind of injury is a likely cause but, absent that, no one knows why it happens. Google "retrograde ejaculation" and find out some more about it. But there is no substitute for a thorough physical exam. And don't be skittish about a doctor poking around your genitals. A lot of guys get erections from the physical sensation but a doctor will be pleased to note that at least you don't have erectile dysfunction.
     
    avatar
    Smilesalott44 responded:
    Ask ur doc first - zoloft and wellbutrin had that side effect for me.
    I was the same age now 12 years later and many trial n error concoctions/ cocktails - lamotragine works well manages the depression and no sexually side effects
     
    avatar
    David_Johns replied to Smilesalott44's response:
    When I took Wellbutrin many years ago, I also could not ejaculate (I could get an erection and felt sexual sensations with no problem; just couldn't ejaculate).

    I am currently on some kind of new (?) formula called Wellbutrin XL and it does not cause ejaculation problems. Yes, I am happy!
     
    avatar
    Anon_5862 replied to David_Johns's response:
    I have been on Zoloft 25mg and WellbutrinSL 100mg for the
    better part of 2 months. Have not been able to ejaculate during intercourse since. Very recently been able to by masturbation.
    Hoping things progress soon to be able to have an orgasm during intercourse with my wife.
     
    avatar
    doogood responded:
    Well without knowing a lot of other details. I have to ask this first - did you first start having the issue of not being able to ejaculate after you started the meds? Also, do you have reactions to any other meds - cold meds, allergy, etc? If that is the case, then I'd have to say that there's a connection. And I do speak from personal experience. I take Lexapro - similar med which I take for anxiety. When I first took it, I would get right to that point of no return and - nothing. I thought - eh maybe I j/o one too many times this week so I was dry. But it kept happening for a few weeks. I also noticed that I was a bit too mellow. I discussed with my doctor and we dropped the dosage. I'd say that within days, I was back shooting! Talk with your doctor and see what they can do about adjusting the dosage or switching to another formula.
     
    avatar
    Gymman59 replied to doogood's response:
    I have the same issue the last few months.I am a little older 53 aand embarassed to even be talking about this.I get very fustrated with myself.I never have a and issue with and erection however lucky I was blessed with a very patient wife,She is able to have mutiple orgasims.I have seen a urologist who said I need to relax,Sometimes takes 30mim to 1hr,then when I am about to give up.It happens,I am still working on being able too during intercourse,Good Luck to all
     
    avatar
    mintjulip3 replied to doogood's response:
    This discussion makes me feel much better as I have had a
    problem on and off of not being able to achieve orgasm. No
    problem getting an erection and keeping it and have sensation.
    I could go for an hour or until I wear my wife out as well as myself. Sounds great doesn't it? But it isn't if you can't reach
    orgasm. Reaching orgasm is unlike anything else, but it isn't
    the end of the world if you don't achieve orgasm everytime you
    have intercourse. But put two or three of those back-to-back,
    and it is very frustrating. I have had some back surgeries but
    never have experienced this problem until the last few months.
    I 59 years old. Has any of you guys ever had this or a similiar
    problem?
     
    avatar
    doogood replied to mintjulip3's response:
    mintjulip3 - I completely understand what you're saying. At first you're like bragging to yourself about your 'staying power' then after a few more times you're like 'what the hell's going on here? will I ever be able to cum again? because, well, I like doing that!' As stated before mine was caused by meds and I was able to adjust them and be able to enjoy a good/great orgasm again. If you're having issues related to surgery I would definately talk to the doc about them - and be persistent. My own doc at first was reluctant to admit that I understand my own body and it's reactions to meds, stress, and other outside influences better than anybody - including a doctor with all their training. You own your body and your doctors work for you. I encourage you to take an active stance and find a solution until you get flowing again! Keep us posted on how it goes and best of luck to you!
     
    avatar
    mintjulip3 replied to Anon_5862's response:
    Are you saying that you have not been able to have orgasm
    during intercourse with you wife? I have been having that same
    problem and was wondering what in the hell was wrong with me, I have had surgery recently and have no problem getting
    and erection and could have intercourse for an hour and my
    sensations are good, it's just that I have n't been able to have
    orgasm and after 3 or 4 times it's frustrating. My wife loves the
    fact that i can make love for and hour or and hour and half,
    seriously, but no orgasm f0r me. If anyone out there has any
    ideas or suggestions i would love to hear from you.


    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.